# SDR UIEA2017111702253

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,086 hours, 23,801 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Out Of Adjust
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TILT IS OFF ON RADAR. AT 7000 FT,  ZERO TILT,  GOOD WEATHER PICTURE. AT FL 380, -1 TILT NO WEATHER RADAR PRINTED. PERFORMED A WEATHER RADAR ADJUSTMENT TEST IAW AMM 34-43-00-501, OPS NORMAL, CHECKED GOOD.
